# SDR LR7A02071

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,708 hours, 20,189 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION FOUND FS 528 RT MLG BEAM CAP CRACKED AT RBL 67, WL 236.  REPAIRED IAW SRM SMP 583 53-40-19.
